# SDR ABXA9500894

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800141
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, AFTER APPROACH CHECKLIST, NR 2 ENGINE OIL PRESSURE INDICATION WENT OFF SCALE (HIGH).  CHECKED, PULLED, AND RESET CIRCUIT BREAKERS FOR NR 2 ENGINE OIL PRESSURE INDICATION WITH NO CHANGE.  SHUTDOWN NR 2 ENGINE FOR APPROXIMATELY FIVE MINUTES PRIOR TO LANDING.  REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER.
